Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i10.40
pages 53-64

Iterative Identification of Multiconnected Discrete Systems

Aleksey O. Zhukov
National Technical University of Ukraine "Kiev Polytechnical Institute", Kiev, Ukraine


The problem of iterative identification of multiconnected discrete systems is considered. It was shown, that in identification of such systems the most difficult is the problem of determining control and observation matrices by approximately estimated coefficients of response modal expansion. The special algorithms of this problem solution based on ideas of averaging and finding the logarithm were offered and substantiated. The fact of existence of fundamental interconnection between modal coefficients was established and relations expressing this connection are obtained. It was shown, that multichannel system increased the information content of the used data and improved quality of the model obtained.


  1. Gubarev V.F., Tigunov P.A., On peculiarities of identification of multidimensional continuous systems by data with bounded indeterminacy.

  2. Gubarev V.F., Zhukov A.O., Research of method of multidimensional discrete systems iterative identification.

  3. Zhukov A.O., Recursive identification of discrete dynamical systems with single input and single output.

  4. Gubarev V.F., Zhukov A.O., Investigation of identifiability conditions under iterative identification of discrete stationary systems.

Articles with similar content:

Orientation Control of Artificial Satellite of Earth Using Set Estimates Prescribed by Linear Inequalities
Journal of Automation and Information Sciences, Vol.37, 2005, issue 10
Vladimir N. Shevchenko
Synthesis of Optimal Control of Stochastic Observations Based on a Priori Information Model of Measurements
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
Engineering Method of Optimization of Digital Control Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Igor M. Golynko , A.I. Kubrak , Anatoliy P. Ladanyuk
Optimization of Linear Dynamical Systems by Functional Analysis Methods
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Victor P. Pasko , Alexander A. Stenin, Irina G. Drozdovich
Heat Transfer Coefficients for Tubes in the Turbulent Single Phase Flow Regime with a Focus on Uncertainty
International Heat Transfer Conference 15, Vol.18, 2014, issue
Josua Petrus Meyer, Madder Steyn